# SDR RAIA2019082890011

- Difficulty date: August 19, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FRAME 67 SHEAR CLIP IS CRACKED BETWEEN STR 6 & 7 LH.       REMOVED AND STARTED INSTALLATION OF FR67 SHEAR CLIP. FINISHED INSTALLING SHEAR CLIP.
